# SDR DALA2021011300191

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS/CENTER FUEL TANK EXTERNAL SKIN UPPER SURFACE BETWEEN FR 40 & FR 41 BETWEEN Y1292 & Y1732 CORROSION.  CORRECTIVE ACTION: ESTAB MON ER/A 589264-14.  INSPECTED WITH A REP INSPECTION EVERY 3 YEARS.
